Acta Mathematica

Uniform bound for Hecke L-functions

Matti Jutila and Yoichi Motohashi

Full-text: Open access

Note

The first author was supported by the grant 8205966 from the Academy of Finland, and the second author by KAKENHI 15540047 and Nihon University research grant (2004).

Article information

Source
Acta Math. Volume 195, Number 1 (2005), 61-115.

Dates
Received: 22 November 2004
Revised: 28 July 2005
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.acta/1485891763

Digital Object Identifier
doi:10.1007/BF02588051

Zentralblatt MATH identifier
1098.11034

Rights
2005 © Institut Mittag-Leffler

Citation

Jutila, Matti; Motohashi, Yoichi. Uniform bound for Hecke L -functions. Acta Math. 195 (2005), no. 1, 61--115. doi:10.1007/BF02588051. http://projecteuclid.org/euclid.acta/1485891763.


Export citation

References

  • Bruggeman, R. W., Fourier coefficients of cusp forms. Invent. Math., 45 (1978), 1–18.
  • Bruggeman, R. W. & Motohashi, Y., Sum formula for Kloosterman sums and fourth moment of the Dedekind zeta-function over the Gaussian number field. Funct. Approx. Comment. Math., 31 (2003), 23–92.
  • — A new approach to the spectral theory of the fourth moment of the Riemann zeta-function. J. Reine Angew. Math., 579 (2005), 75–114.
  • Good, A., The square mean of Dirichlet series associated with cusp forms. Mathematika, 29 (1982), 278–295.
  • Ivić, A., On sums of Hecke series in short intervals. J. Théor. Nombres Bordeaux, 13 (2001), 453–468.
  • Iwaniec, H., Fourier coefficients of cusp forms and the Riemann zeta-function, in Seminar on Number Theory, 1979–80, Exp. 18. Univ. Bordeaux I, Talence, 1980.
  • — Small eigenvalues of Laplacian for Γ0(N). Acta Arith., 56 (1990), 65–82.
  • Jutila, M., Lectures on a Method in the Theory of Exponential Sums. Tata Inst. Fund. Res. Lectures on Math. and Phys., 80. Springer, Berlin, 1987.
  • — The additive divisor problem and its analogs for Fourier coefficients of cusp forms, I. Math. Z., 223 (1996), 435–461; Ibid., The additive divisor problem and its analogs for Fourier coefficients of cusp forms, II., 225 (1997), 625–637.
  • — Mean values of Dirichlet series via Laplace transforms, in Analytic Number Theory (Kyoto, 1996), pp. 169–207. Cambridge Univ. Press, Cambridge, 1997.
  • —, On spectral large sieve inequalities. Funct. Approx. Comment. Math., 28 (2000), 7–18.
  • —, The fourth moment of central values of Hecke series, in Number Theory (Turku, 1999), pp. 167–177. de Gruyter, Berlin, 2001.
  • —, The spectral mean square of Hecke L-functions on the critical line. Publ. Inst. Math. (Beograd) (N.S.), 76 (90) (2004), 41–55.
  • Jutila, M. & Motohashi, Y., A note on the mean value of the zeta and L-functions, XI. Proc. Japan Acad. Ser. A Math. Sci., 78 (2002), 1–6.
  • Katok, S. & Sarnak, P., Heegner points, cycles and Maass forms. Israel J. Math., 84 (1993), 193–227.
  • Kuznetsov, N. V., The Petersson hypothesis for forms of weight zero and the Linnik hypothesis. Preprint, Khabarovsk Complex Res. Inst. Acad. Sci. USSR, 1977 (Russian).
  • —, Convolution of Fourier coefficients of Eisenstein-Maass series. Zap. Nauchn. Sem. Leningrad Otdel. Mat. Inst. Steklov. (LOMI), 129 (1983), 43–84 (Russian).
  • Lebedev N. N., Special Functions and Their Applications. Dover, New York, 1972.
  • Meurman, T., On the order of the Maass L-function on the critical line, in Number Theory, Vol. I (Budapest, 1987), pp. 325–354. Colloq. Math. Soc. János Bolyai, 51. North-Holland, Amsterdam, 1990.
  • Motohashi, Y., An explicit formula for the fourth power mean of the Riemann zeta-function. Acta Math., 170 (1993), 181–220.
  • —, The binary additive divisor problem. Ann. Sci. École Norm. Sup., 27 (1994), 529–572.
  • Motohashi, Y., The mean square of Hecke L-series attached to holomorphic cusp forms, in Analytic Number Theory (Kyoto, 1993). Sûrikaisekikenkyûsho Kôkyûroku, 886 (1994), 214–227.
  • —, Spectral Theory of the Riemann Zeta-Function, Cambridge Tracts in Math., 127. Cambridge Univ. Press, Cambridge, 1997.
  • —, A note on the mean value of the zeta and L-functions, XIV. Proc. Japan Acad. Ser. A Math. Sci., 80 (2004), 28–33.
  • Sarnak, P., Estimation of Rankin-SelbergL-functions and quantum unique ergodicity. J. Funct. Anal., 184 (2001), 419–453.
  • Titchmarsh, E. C., The Theory of the Riemann Zeta-Function. Oxford Univ. Press, Oxford, 1951.
  • Watson, G. N., A Treatise on the Theory of Bessel Functions. Cambridge Univ. Press, Cambridge, 1995.